MAUDE Adverse Event Report: BIEDERMANN MOTECH GMBH & CO. KG TELIX K; TELIX K TI CAGE 11X32MM 5°

BIEDERMANN MOTECH GMBH & CO. KG TELIX K; TELIX K TI CAGE 11X32MM 5°
Model Number 109-015-1132
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/26/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6) 2021 that the surgery was performed to revise and remove a migrated telix k cage.The graft migrated and backed out in the critical zone near spinal nerved in which caused pain in patient.There were no reports of patient impact as a result of this revision surgery.Product will not be returned.

Brand Name
TELIX K
Common Device Name
TELIX K TI CAGE 11X32MM 5°
Manufacturer (Section D)
BIEDERMANN MOTECH GMBH & CO. KG
bertha-von-suttner-str. 23
villingen-schwenningen, 78054
GM  78054
MDR Report Key12521389
Report Number3013248720-2021-00011
Device Sequence Number14478894
Product Code MAX
UDI-Device Identifier04250869607711
UDI-Public04250869607711
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/27/2021
Report Date (Section F) 08/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number109-015-1132
Device Catalogue Number109-015-1132
Device Lot NumberINFORMATION NOT AVAILABLE
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/26/2021
Event Location Hospital
Date Report to Manufacturer08/27/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INFORMATION NOT AVAILABLE.
Outcome Attributed to Adverse Event Required Intervention;